# SDR AU010164

- Difficulty date: February 22, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2710 · Aileron Control System
- Part: Tube
- Part number: 50452133
- Condition: Corroded
- Location: Aileron Control
- Part time: 5,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD PUSH-PULL TUBE LOCATED IN RT WHEEL WELL CORRODED INTERNALLY.
